Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

Increased IMPACT FACTOR 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

Exponential sums and congruences with factorials

Moubariz Z. Garaev1 / Florian Luca2 / Igor E. Shparlinski3

1.

2.

3.

Citation Information: Journal für die reine und angewandte Mathematik. Volume 2005, Issue 584, Pages 29–44, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2005.2005.584.29, November 2005

Publication History

Received:
12. März 2004
Published Online:
2005-11-07

Abstract

We estimate the number of solutions of certain diagonal congruences involving factorials. We use these results to bound exponential sums with products of two factorials n!m! and also derive asymptotic formulas for the number of solutions of various congruences with factorials. For example, we prove that the products of two factorials n !m ! with max{n,m } < p 1/2+ ε are uniformly distributed modulo p, and that any residue class modulo p is representable in the form m !n ! + n 1! + …+ n 47! with max{mnn 1, … , n 47} < p 1350/1351+ ε .

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.